# SDR AALA20160405004

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A81273
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  AFT CARGO COMPARTMENT, RT TRANSITION ANGLE AT STRINGER 25R IS CORRODED, BETWEEN FS 767 & 787.  R & R TRANSITION ANGLE SECTION IAW AARD 51-00-05-1 REPAIR 1.
